# SDR CALA2024121303067

- Difficulty date: November 20, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SIDE SHEAR PLATE CORRODED AT FR70.   REMOVED + REPLACED SHEAR PLATE AT AFT CABIN LH SIDE BUST FR69 TO 70 IAW A319 SRM 51-42-11/001.
